Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

Contents of Volume 6

All articles in this issue are openly accessible.

The Erdős conjecture for primitive sets
Jared Duker Lichtman and Carl Pomerance.
Proc. Amer. Math. Soc. Ser. B 6 (2019), 1-14
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A note on inequalities for the ratio of zero-balanced hypergeometric functions
Kendall C. Richards.
Proc. Amer. Math. Soc. Ser. B 6 (2019), 15-20
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3946862
Global well-posedness and scattering for the quantum Zakharov system in $L^2$
Yung-Fu Fang and Kenji Nakanishi.
Proc. Amer. Math. Soc. Ser. B 6 (2019), 21-32
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New